# SDR CALA2025092209108

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 141A61436
- Part serial: NA
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL SKIN UPPER HINGE RIB GOUDGED.   REMOVED AND REPLACED RIB (INTERCOSTAL) ON L1 DOOR UPPER HINGE IN REF TO SRM 51-40-02-0G-0 AND DWG 141A6190. VERIFIED ESFR HAS BEEN CREATED. NO DIPS REQUIRED.
